I am recently prescribed to adderall and took two 20mg xr this morning and they appeared to have worn off, and i really needed to get a huge project done so i took another 2. I have been exhibiting almost all signs of an overdose with the exception of a heart attack or stroke. Most of the symptoms seem to have peaked. I only have a headache and a mild fever now. But before i had numbness on both arms/legs, fingers/toes; nausea/vomiting, shortness of breath, cold sweats. I should be fine soon but is it ok for me to sleep? Im exhausted from the ordeal
I accidentally overdosed on adderall help?
- 11 Oct 2011 by Stsaur
- 10 October 2011
Added 11 Oct 2011:
I really want to sleep.
I understand that you need to sleep but please don't take anything to help you sleep. I would advise that no matter how big the project is that you have to do that you maybe start a few days ahead of time so you don't have to scare yourself like you did today. If there is someone that lives with you or you have a friend/family member willing to call you every few hours then have them check on you to make sure you sound coherant. Please don't ever do that again I'm only 23 and you have me worrying. =D Be safe.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What are the chances for being at risk for serotonin syndrome after accidentally taking more lexapro
Updated 1 Nov 2010 • 2 answers
Updated 9 Jan 2013 • 1 answer
Updated 2 Jul 2015 • 2 answers
Updated 6 Apr 2015 • 1 answer
Updated 13 Aug 2017 • 1 answer